MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385108
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd q-syte vial access adapter expiration dates were labeled incorrectly.The following information was provided by the initial reporter: it was reported by the customer that ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters ((b)(6) inventory id 149037 / (b)(6) # 534015) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.Verbatim: rcc received a complaint via email.Email(s) attached.Ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters ((b)(6) inventory id 149037 / (b)(6) # 534015) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.1.(b)(6) stocks this item at all of our locations.We will need to identify and return the incorrectly dated product for credit.2.For this lot number, can (b)(6) check the internal packaging to ensure all impacted product is pulled from the shelves? (b)(6) branch city - (b)(6).Customer name e1 - (b)(6).Dc number - 10 bill to number - (b)(6).Ship to number - (b)(6).Mms item number - 534015.(b)(6) branch item expirations received with need to quarantine and credit - (b)(6).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
Ack send a follow up for additional questions: 1.Kindly provide the date of event.2.Can you share any physical sample or photo if available for investigation? if yes, please provide the address of the facility for us to ship the return label? 3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.1.2/28/2024 2.(b)(6).3.No patient impact.

Brand Name
BD Q-SYTE VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18965333
Report Number9610847-2024-00066
Device Sequence Number20809892
Product Code FPA
UDI-Device Identifier00382903851089
UDI-Public(01)00382903851089
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385108
Device Lot Number3333847
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown